# SDR SIMA200432911

- Difficulty date: November 22, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Engine: Ge CF348C1
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021102
- Part serial: 1279
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGER SHORTED INTERNALLY AND CAUGHT FIRE WHILE AIRCRAFT POWER WAS ON.  POWER WAS REMOVED AND FIRE WAS PUT OUT.  FIRE WAS NOT SEVERE AND NO DAMAGE WAS NOTED TO THE AREA.  BATTERY CHARGER WAS CONTAMINATED WITH SKYDROL FROM ECOLOGY BOTTLE THAT WAS NOT INSTALLED CORRECTLY.  BOTTLE WAS INSTALLED CORRECTLY AND BATTERY CHARGER WAS REPLACED IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501060)
